# SDR SWIA201642104

- Difficulty date: April 9, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 33,608 hours, 20,114 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684AB IS WORN ALMOST ALL THE WAY THROUGH ON THE INBD L/E.  REPLACED FLAP PANEL NR 684AB WITH NEW PANEL, PN: CC670-14051-2, P/O: T-34051/6 IAW SRM.
